# SDR SWAA2025020583787

- Difficulty date: January 7, 2025
- Submitted: February 5, 2025
- Operation: Air carrier
- Aircraft: N8611F
- Make and model: Boeing 737-8H4
- Aircraft serial: 36892
- Aircraft time: 40,621 hours, 19,284 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ANGLE - SUPPORT LOCATED BS867 AND LBL10 AFT CARGO COMPARTMENT 2024-779317 <[01] REPLACED ANGLE - SUPPORT LOCATED BS867 AND LBL10 AFT CARGO COMPARTMENT IAW B737-800 SRM 51-40-02-0G-0 AND DWG 149A8102 SHEET 19 REV A;[02] REPLACED ANGLE - SUPPORT LOCATED BS867 AND LBL10 AFT CARGO COMPARTMENT IAW B737-800 SRM 51-40-02-0G-0 AND DWG 149A8102 SHEET 19 REV A.
